# SDR IPXA2017051917309

- Difficulty date: May 19, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N457UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25478
- Aircraft time: 28,060 hours, 16,842 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE BULB BURNED OUT IN THE FLIGHT DECK EMERGENCY EXIT SIGN IAW AMM 33-51-01-962-001.  REPLACEDLAMPED EMERGENCY EXIT SIGN IAW AMM 33-51-01-962-00
